MAUDE Adverse Event Report: MEDTRONIC MEXICO ONE SOURCE PACK ATLS02; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO ONE SOURCE PACK ATLS02; APPARATUS, AUTOTRANSFUSION
Model Number ATLS02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an autolog one source pack in right hepatectomy surgery, it was reported that at the time of equipment purge the bowl was filled with water outside.The use of the device was unknown.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Additional information b5.The device was replaced.Medtronic received additional information that there was no damage noted in the instrument or the disposable.There was no visual, audible, or performance abnormalities.The bowl was not re-seated/reinstalled as it was full of liquid.The fill (fluid) level of the reservoir, holding, saline, and waste bag at the time of the issue was at almost full capacity.No error warning message appeared.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ONE SOURCE PACK ATLS02
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21887958
Report Number9612164-2025-02016
Device Sequence Number18239511
Product Code CAC
UDI-Device Identifier00643169108332
UDI-Public00643169108332
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2025
Device Model NumberATLS02
Device Catalogue NumberATLS02
Device Lot Number0228040723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown